# SDR CALA2022072001835

- Difficulty date: July 20, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737
- Aircraft serial: 30576
- Aircraft time: 68,852 hours, 24,847 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: NA
- Condition: Cracked
- Location: Rbl 40.87
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B737-57-4-1262-SHEAR FITTING AT STATION 540 AND RBL 40.87 IS CRA CKED REMOVED AND REPLACED CRACKED SHEAR FITTING AT STA 540 RBL 40.87 SSFR REPORT FORM 46-0024 ENTERED BY UAL INSPECTION U301243 IAW B737-800 SRM 51-40-02 AND DWG 111A2000 REV ORIGINAL DATA WAS DATE 7/15/2022 TRANSCRIBED FROM NSA EMX N/R 00121 AND HANGER N/R 5867210 AND WORK ACCOMPLISHED BY V895805 AND INSPECTED BY V932009
